# SDR FDEA201701170219

- Difficulty date: January 17, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 78,882 hours, 17,511 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: AYG73235509
- Part serial: DAC1335
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, OBSERVED A LEVEL 1  ALERT FOR HYD 2 OFF.  NR 2 HYD 2.7.  AFTER TAXI IN,  OBSERVED LEVEL 2 ALERT FOR HYD 2 QTY LOW AND NR 2 HYD QTY 1.6. REMOVED AND REPLACED THE RT OTBD FLAP LOCK VALVE IAW  MM 27-52-11-4. OPS AND LEAK CHECKED GOOD.
